Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Springfield, MO

April 25, 2024Jasper County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 25, 2024, 11:02 AM CDT for Jasper County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2024, 11:02 AM CDT (16:02 UTC)
Expired
Apr 25, 2024, 5:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Jasper County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:15 AM CDTRAIN 5.392 Ne Carthage, MOMesonet station FW6623 Carthage 6 hour total.
Apr 25, 2:07 PM CDTRAIN 5.92 Sw Neck City, MOMeasured at 2pm.
Apr 25, 2:30 PM CDTFLASH FLOOD3 Nne Reeds, MOState Highway 37 was closed at the Spring River due to heavy rainfall and flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 208 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WGUS53 KSGF 251602
FFWSGF
MOC097-252200-
/O.NEW.KSGF.FF.W.0003.240425T1602Z-240425T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1102 AM CDT Thu Apr 25 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Central Jasper County in southwestern Missouri...

* Until 500 PM CDT.

* At 1102 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain in Carthage. Between 2 and 4 inches of rain have 
  fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northern Joplin, Carthage, Webb City, Oronogo, Carterville, Alba, 
  Purcell, Carytown, Asbury, Neck City, Avilla, Brooklyn Heights and 
  Waco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3723 9420 3718 9407 3714 9407 3713 9436
      3718 9453 3722 9461 3731 9460 3727 9445
      3722 9434

FLASH FLOOD...RADAR INDICATED

$$

RN
2 follow-up statements
391 
WGUS73 KSGF 252009
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
309 PM CDT Thu Apr 25 2024

MOC097-252200-
/O.CON.KSGF.FF.W.0003.000000T0000Z-240425T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MO-
309 PM CDT Thu Apr 25 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS 
AFTERNOON FOR CENTRAL JASPER COUNTY...

At 309 PM CDT, Emergency management reported thunderstorms producing 
heavy rain in Carthage. Between 4 and 6 inches of rain have fallen. 
Additional rainfall amounts up to 1 inch are possible in the warned 
area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported. Multiple reports of flash
         flooding have been received from the Carthage area.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northern Joplin, Carthage, Webb City, Oronogo, Carterville, Alba, 
  Purcell, Carytown, Asbury, Neck City, Avilla, Brooklyn Heights and 
  Waco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3723 9420 3718 9407 3714 9407 3713 9436
      3718 9453 3722 9461 3731 9460 3727 9445
      3722 9434

FLASH FLOOD...OBSERVED

$$

Soria
116 
WGUS73 KSGF 252153
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
453 PM CDT Thu Apr 25 2024

MOC097-252203-
/O.EXP.KSGF.FF.W.0003.000000T0000Z-240425T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper MO-
453 PM CDT Thu Apr 25 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM CDT THIS AFTERNOON FOR 
CENTRAL JASPER COUNTY...

The heavy rain has ended. Please continue to heed remaining road 
closures.

&&

LAT...LON 3723 9420 3718 9407 3714 9407 3713 9436
      3718 9453 3722 9461 3731 9460 3727 9445
      3722 9434

$$

Soria

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 5:57 AM CDT, 5 hours 5 minutes earlier. Its key messages:

  • Multiple rounds of moderate to heavy rainfall and some storms today and tonight, bringing a slight risk of flooding in southwest Missouri/southeast Kansas, especially along and south of Hwy 160/60.
  • Risk of severe storms Friday through Sunday night as multiple rounds of storms move through the region. Greatest severe threat appears to be Saturday night.
  • Heavy rain and the potential for flooding will continue to accompany the active weather period through this weekend.
Area forecast discussion, Apr 25, 5:57 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
557 AM CDT Thu Apr 25 2024

.KEY MESSAGES...

- Multiple rounds of moderate to heavy rainfall and some storms
  today and tonight, bringing a slight risk of flooding in
  southwest Missouri/southeast Kansas, especially along and
  south of Hwy 160/60.

- Risk of severe storms Friday through Sunday night as multiple
  rounds of storms move through the region. Greatest severe
  threat appears to be Saturday night.

- Heavy rain and the potential for flooding will continue to
  accompany the active weather period through this weekend.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 141 AM CDT Thu Apr 25 2024

Current water vapor imagery clearly depicts a potent shortwave
trough entering the SW CONUS with a plume of cirrus
overspreading the southern Plains. A ridge axis is positioned
here up through ND. A longwave trough is also situated over the
eastern CONUS. This synoptic setup is bringing NW'ly flow aloft
over our region. At the surface, lee cyclogenesis across the
Colorado front range is underway with a warm front extending
from CO southeast through OK and AR. A diffuse cold front has
stalled across our CWA and is generally dissipating, leaving
lows this morning in the mid-50s along the MO/KS border and in
the mid-40s toward central MO.

Atop this front in the mid-levels, a ridge axis is displaced
eastward from the upper-level ridge axis. The mid-level ridge
axis is over the "Chicken Chef States" (aka, LA up through MN).
Subtle shortwave energy and SW'ly flow at 700 mb is just to the
west of this feature in KS/CO. At the inflection point of this
features, strong warm-air advection is progged across the
central Plains. In east KS/west MO at the eastward nose of the
WAA and associated isentropic upglide, scattered showers have
developed and will continue to increase in coverage as nocturnal
dynamic forcing upticks.

Multiple rounds of moderate to heavy rainfall today and tonight:

Bottom line of the forecast for today and tonight is that many,
if not all, locations will see rainfall today. Pinpointing the
location of the higher amounts has been, quite frankly, a
nightmare with model guidance still varying from model-to-model
and run-to-run. The latest and greatest thoughts, however, gives
two main rounds of more widespread moderate to heavy rainfall.
The first round will develop at the nose of mid-level WAA in NE
OK between 6-9AM. This area of rain will impact extreme SW MO
(generally along and south of Hwy 60) between 9AM and 2PM. After
this round exits, a pseudo-MCS riding the surface warm front is
forecast to dive SE into west MO around 3-5PM. This second area
of heavier rainfall would impact areas mainly along the Hwy 160
to Hwy 60 corridor in the 4-9PM timeframe. In between these
rounds, rain will still persist across much of the area, but
consist of more scattered, light, and on and off showers.
Embedded thunderstorms will be possible with all rounds of rain
as the MUCAPE gradient lines up with the precipitation, but no
severe weather is expected for this timeframe. Although, there
may be some higher wind gusts with the second round of rain with
the pseudo-MCS.

Rainfall amounts will largely depend on where exactly these
embedded thunderstorms within the rounds of heavier rainfall
line up. Again, position and timing of these rounds have been
shifting, but the 00Z HREF LPMM precipitation amounts are coming
in with rather impressive values. The two main corridors
associated with the two aforementioned rounds of heavier
rainfall are south of I-44 and west of Hwy 65, and along the Hwy
160 corridor. HREF LPMM brings QPF totals up to 1.5-3" in these
areas with localized values between 4-7 inches. And that is a
24-hour total through 11 PM Thursday. While the localized
values are certainly a low confidence higher-end scenario, it
does show a signal for localized areas of heavy rainfall and
perhaps some flooding in SW MO. The WPC has also outlined this
area in a slight (2/4) risk for excessive rainfall. Outside of
these areas, rainfall totals will range from 0.5-1.5" with lower
values toward central MO, further from the warm front.

With widespread rain and cloud cover, and the warm front staying
SW of the area, highs will be around 60 F and lows will be in
the mid-50s.

Slight risk for severe storms Friday into Friday night:

The mid- and upper-level shortwave will become compact and
intensify as it lifts NE through the central Plains overnight
Friday. N-S oriented remnant convection from storms in the
central Plains will move through the area Friday morning before
stalling across central MO during the early afternoon. With
upper-level divergence/diffluence within the right-entrance
region of a jet stalling over MO, and a 40-60 kt LLJ parallel to
the forcing axis, the stalled showers and thunderstorms in
central MO will likely train. This will bring another slight
(2/4) risk for excessive rainfall and flooding across our CWA
during the day Friday, although the QPF footprint is lower than
for today (Thursday). Rain totals from this training convection
look to be in the 0.5-1" range, but HREF suggests a 40-60%
chance that some areas will reach 1-1.5" with a 20-30% chance of
localized values higher than 1.5". These chances are generally
for our entire CWA.

The focus then shifts to a severe threat Friday evening. As the
compact and energetic shortwave lifts into NE/IA, the associated
surface low will do the same, advecting mid-60s dewpoints across
our area, especially along the MO/KS border. Highs will also
thus be warmer in the lower 70s. A dryline will setup somewhere
in extreme east KS. The moisture will bring >1000 J/kg of
SBCAPE across our entire forecast area with a narrow corridor of
2000-2500 J/kg just east of the dryline along the MO/KS border.
Additionally, 60-70 kt mid-level flow associated with the
compact shortwave will create 0-6 km bulk shear of 50-60 kts.
Needless to say, these parameters depict a primed sector for
severe storms...if they can develop. The ongoing training
convection mentioned earlier brings into question the amount of
surface destabilization for storms to successfully initiate.
Additionally, the most favorable synoptic ascent will be in NW
MO/SW IA. With the surface cold front lagging behind in NW KS by
Friday evening, the main forcing mechanism for storms will be
the dryline in east KS. Dryline forcing will be subtle, making
it difficult for storms to initiate, especially with CAMs
suggesting some sort of capping inversion just east of the
dryline.

Nevertheless, subtle forcing along the dryline could be enough
for isolated storm development along the MO/KS border. Any storm
that does initiate will be in a potent environment for them to
become severe with all hazards possible. Forecast soundings
along the dryline depict enlarged, curved hodographs boasting
200-300 m2/s2 0-1 km SRH owing to a cranking 40-60 kt LLJ
increasing low- level shear to 30-40 kts. Additionally, a
saturated profile is noted up to 700 mb with 6-7 C/km lapse
rates overtop. This will support a tornado and hail threat,
perhaps significant, with any storm that can form and stay
surface-based before sunset. Wind gusts up to 60 mph will also
be possible. Once again, the uncertainty is in initiation of
storms. Early CAMs only have around half initiating any storms
in our area, so trends will need to be monitored.

Storms should generally diminish after sunset with lows in the
mid-60s (near record high minimum).

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Issued at 141 AM CDT Thu Apr 25 2024

Slight to Enhanced risk for severe weather Saturday night:

Ensemble clusters are actually in impressive agreement for the
synoptic setup in the medium range forecast. Another potent
impulse of shortwave energy will lift through the central Plains
Saturday, once again interacting with a slightly more muggy
warm/moist sector characterized by highs of near 80 and
dewpoints in the upper 60s. A surface low and sharp dryline will
develop in central KS/OK, focusing storm development in that
area. While this will keep the main severe threat west of our
area, LREF probs give our area along the MO/KS border a 30%
chance for 0-6 km bulk shear >40 kts and SBCAPE values >1000
J/kg. Chances increase to 40-50% for values of >500 J/kg.

This would be sufficient for severe weather if the storms in
OK/KS persisted as they traveled eastward overnight. Some medium
range guidance indeed suggests storms persisting to along the
MO/KS border. The SPC accordingly has our KS counties in an
Enhanced (3/5) risk for severe weather with the western half of
our CWA in a Slight (2/5) risk. With medium range guidance
suggesting sufficient CAPE and very curved hodographs from
another intense LLJ and mid-level jet max, all hazards would be
possible with these storms. It is important to mention, with the
current timing, this would be an overnight severe threat,
generally after midnight.

Heavy rain and the potential for flooding Saturday night:

Additionally, the upper-level wave is expected to undergo rapid
strengthening Saturday and overlap a meridional jet streak over
our area with right-entrance dynamics forcing synoptic ascent.
With mean flow largely north-south, parallel to the surface
boundaries, training of storms will again be likely. With
moisture also reaching the 99th percentile according to PWATs,
excessive rainfall and flooding will again be a threat Saturday
night, especially in our western CWA where the WPC has a slight
risk for excessive rainfall coinciding with the main severe
threat.

Slight risk for severe weather and excessive rainfall Sunday:

The system will continue its slow trek northeastward, and the
upper-level and surface features will be in a position for
severe weather to once again be possible Sunday. The SPC has a
15% out for our entire CWA this day. Once again, even though
synoptic setup is in agreement, this far out there is great
uncertainty in the location and longevity in convection from
Saturday's severe threat which would determine the location and
magnitude of Sunday's threat. So details will need to be ironed
out, but the environment will be supportive for severe weather
across our CWA Sunday.

And again, the synoptic setup will favor training storms, making
excessive rainfall and flooding a threat. The WPC mentions that
with the multi-day threat for excessive rainfall, a moderate
risk may be needed for our area depending on the level of
saturation from the previous rounds of storms, but for now, our
eastern half of the CWA is in a slight risk for excessive
rainfall and flooding.

After some cooler temps with highs in the mid-70s and lows in
the mid-50s Sunday and Monday, temperatures will warm into the
lower 80s for the rest of the work week with lows also in the
lower 60s.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 549 AM CDT Thu Apr 25 2024

Conditions will deteriorate through the TAF period. Showers and
a few isolated thunderstorms have developed west of SGF. These
will increase in coverage through the day with embedded
thunderstorms possible through 01-03Z. In general, widespread
moderate to heavy rainfall is most likely between 17-03Z. As
rain settles in and a warm front lifts towards the region,
ceilings will gradually lower to MVFR by 14-18Z and then IFR by
17-21Z. These conditions should prevail until around 01-03Z when
rain/thundershowers should clear. Otherwise, SE'ly winds will
be moderate and gusty through the period with sustained winds at
13-18 kts and gusts periodically up to 20-25 kts.

&&

.CLIMATE...
Issued at 230 PM CDT Mon Apr 22 2024

Record High Minimum Temperatures:

April 26:
KSGF: 66/2016

April 27:
KSGF: 67/1899

April 28:
KSGF: 68/1896

Record Precipitation:

April 28:
KSGF: 2.19/1996

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Price
LONG TERM...Price
AVIATION...Price
CLIMATE...Wise
Hazardous weather outlook, Apr 25, 4:48 AM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
448 AM CDT Thu Apr 25 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
448 AM CDT Thu Apr 25 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Scattered thunderstorms are currently developing across the area
as of 4:30 AM. These are showing signs of developing small hail up
to the size of quarters. These should stay west of Hwy 65.

As the day goes on, more widespread moderate/heavy rain with
embedded thunderstorms will develop. Excessive rainfall is
possible bringing the potential of areal flooding, especially
south of Hwy 160 and west of Hwy 65. Rain/thunderstorm chances
will diminish tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of storms will continue to track across the
region at times from Friday into Sunday night. There will be the
potential for severe weather with the storms Friday through the
weekend. There is currently a Slight (2/5) risk for severe weather
Friday and Saturday with an Enhanced (3/5) risk for our Kansas
counties Saturday. All hazards will be possible each severe day.

Heavy rainfall will also be possible with the storms and could
lead to a localized flooding risk through the weekend. Portions of
our CWA are in a Slight (2/4) risk for excessive rainfall and
flooding through Sunday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

In the hours before

Local storm report, Apr 25, 10:53 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1053 AM CDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     Flood            3 N Carthage            37.21N 94.30W
04/25/2024                   Jasper             MO   911 Call Center

            JASPER COUNTY DEPUTY REPORTING FLOODING AND
            TREE ACROSS THE WAY CAUSING ACCIDENT AT
            KAFIR AND STATE HIGHWAY 171.

&&

TEO
Local storm report, Apr 25, 11:00 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1100 AM CDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Rain             1 NE Brooklyn Heights   37.18N 94.38W
04/25/2024  M2.66 Inch       Jasper             MO   Mesonet

            Mesonet station DW5437 Carthage 6 hour
            total.

&&

TEO
Local storm report, Apr 25, 11:02 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1102 AM CDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Rain             2 NE Carthage           37.20N 94.27W
04/25/2024  M4.40 Inch       Jasper             MO   Mesonet

            Mesonet station FW6623 Carthage 6 hour
            total.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:42 AM CDTSpecial Weather StatementSGFJasper33 min
Apr 25, 9:49 AM CDTAreal Flood AdvisorySGFBarton, Jasper90 min
Apr 25, 10:26 AM CDTAreal Flood AdvisorySGFJasper, Lawrence6 hr
Apr 25, 11:34 AM CDTFlash Flood WarningSGFLawrence5 hr
Apr 25, 11:54 AM CDTFlash Flood Warning Considerable damage threatSGFJasper, Lawrence3 hr
Apr 25, 12:56 PM CDTFlash Flood WarningSGFChristian, Stone4 hr
Apr 25, 1:59 PM CDTAreal Flood AdvisorySGFChristian, Greene, Lawrence5 hr
Apr 25, 2:41 PM CDTFlash Flood WarningSGFGreene4 hr
Apr 25, 4:18 PM CDTSevere Thunderstorm WarningSGFVernon42 min
Apr 25, 5:00 PM CDTAreal Flood AdvisorySGFVernon6 hr
Apr 25, 5:08 PM CDTAreal Flood AdvisorySGFJasper8 hr
Apr 25, 5:14 PM CDTSpecial Weather StatementSGFCedar31 min
Apr 25, 5:35 PM CDTSpecial Weather StatementSGFBarton, Cedar, Vernon25 min
Apr 25, 5:44 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon46 min
Apr 25, 6:03 PM CDTFlash Flood WarningSGFVernon6 hr
Apr 25, 6:08 PM CDTSpecial Weather StatementSGFBarton, Dade22 min
Apr 25, 6:24 PM CDTSpecial Weather StatementSGFPolk51 min
Apr 25, 6:34 PM CDTFlash Flood WarningSGFCedar, Vernon6 hr
Apr 25, 6:37 PM CDTSpecial Weather StatementSGFDade, Greene53 min

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.